# SDR SWAA2022021808138

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; INTERNAL ANTENNA DOUBLER HAS CORROSION ON UPPER SURFACE AND RH SIDE VERTICAL FLANG AT BL 0; STA 500+10 / FWD CARGO INTERNAL ANTENNA DOUBLER HAS CORROSION ON UPPER SURFACE AND RH SIDE VERT FLANG AT BL 0 STA 500+10 BLENDED CORROSION AND FOUND ORIG 'T' .040' REMAINING 'T' .035 WITH A LOSS OF .005' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-5 REMOVED AND REPLACED WITH NEW DOUBLER PN 143A3233-4 IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 143A3233 REV -
